# SDR CA080418002

- Difficulty date: April 17, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Boeing 727247
- Aircraft time: 71,135 hours
- Engine: Pwa JT8D15
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: False Indication
- Location: Nr 1 Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

(CAN) AFTER TAKEOFF, AT APPROX 1,000 FEET AGL, THERE WAS A FIRE WARNING ON THE NR 1 ENGINE. THRUST LEVER RETARDED, LIGHT REMAINED ON. EMERGENCY DRILL COMPLETED AND LIGHT EXTINGUISHED AFTER FIRE BOTTLE DISCHARGED.  AC RETURNED AND LANDED WITHOUT FURTHER INCIDENT.  THERE WAS NO EVIDENCE OF A FIRE.  MAINT FOUND THE FAULT IN THE NR 1 FIRE DETECTION B SYS. (TC NR 20080418002)
